# SDR SWAA2012111509420

- Difficulty date: October 23, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 57,605 hours, 47,101 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6554842U25
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOC ACCESS PANEL 9126L LEFT HORIZONTAL STABILIZER.  REPLACED ANGLE LOC ACCESS PANEL 9126L LEFT HORIZONTAL STABILIZER IAW SRM 51-40-02.
